# SDR IPXA10562801

- Difficulty date: September 1, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52786
- Condition: Corroded
- Location: Bs 609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, INTERIOR FLOOR SEAT TRACK LOCK DOWN FLANGE HAS TOOLING DAMAGED 609, LBL 46.  REPAIRED IAW ER NR10-4389, DATED 21-SEP-2010.
